# SDR GUU2008F00043

- Difficulty date: August 18, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9137 - ASD-FLL - PILOT REPORTED MAIN CABIN DOOR FALLS RAPIDLY.  SERVICED MAIN CABIN DOOR STRUT.  (S)
